# SDR CHQA20070049

- Difficulty date: September 9, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 11,866 hours, 10,270 cycles
- Engine: Ge CF343B1
- Engine time: 11,869 hours, 10,268 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: 601R86100171
- Part serial: 1442
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 688 hours, 512 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TUL TO IAH - RECEIVED STEERING INOP MSG IN FLIGHT AND THE QRH INSTRUCTIONS WERE TO LAND WITH STEERING SWITCHED OFF.  DECLARED EMERGENCY AS A PRECAUTION.  LANDING WAS UNEVENTFUL AND A TUG WAS REQUESTED TO TOW THE AIRCRAFT BACK TO THE GATE.  MAINTENANCE TROUBLESHOT THE STEERING PROBLEM TO THE ELECTRO HYDRAULIC STEERING SERVO.  MAINTENANCE REPLACED THE STEERING SERVO AND THE STEERING SYSTEM OPS CHECKED GOOD.
